Gevrey hypoellipticity for a class of operators with multiple characteristics
Analytic solutions of partial differential equations - Trento, 1981, Astérisque, no. 89-90 (1981), pp. 249-262.
@incollection{AST_1981__89-90__249_0,
     author = {Rodino, L.},
     title = {Gevrey hypoellipticity for a class of operators with multiple characteristics},
     booktitle = {Analytic solutions of partial differential equations - Trento, 1981},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {89-90},
     year = {1981},
     zbl = {0501.35021},
     mrnumber = {666412},
     language = {en},
     url = {http://archive.numdam.org/item/AST_1981__89-90__249_0/}
}
TY  - CHAP
AU  - Rodino, L.
TI  - Gevrey hypoellipticity for a class of operators with multiple characteristics
BT  - Analytic solutions of partial differential equations - Trento, 1981
AU  - Collectif
T3  - Astérisque
PY  - 1981
DA  - 1981///
IS  - 89-90
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/AST_1981__89-90__249_0/
UR  - https://zbmath.org/?q=an%3A0501.35021
UR  - https://www.ams.org/mathscinet-getitem?mr=666412
LA  - en
ID  - AST_1981__89-90__249_0
ER  - 
%0 Book Section
%A Rodino, L.
%T Gevrey hypoellipticity for a class of operators with multiple characteristics
%B Analytic solutions of partial differential equations - Trento, 1981
%A Collectif
%S Astérisque
%D 1981
%N 89-90
%I Société mathématique de France
%G en
%F AST_1981__89-90__249_0
Rodino, L. Gevrey hypoellipticity for a class of operators with multiple characteristics, in Analytic solutions of partial differential equations - Trento, 1981, Astérisque, no. 89-90 (1981), pp. 249-262. http://archive.numdam.org/item/AST_1981__89-90__249_0/

[1] M. S. Baouendi and C. Goulaouic, Nonanalytic-hypoellipticity for some degenerate elliptic operators. Bull. Amer. Math. Soc., 78 (1972), 483-486. | DOI | MR | Zbl

[2] M. Derridj and C. Zuily, Sur la régularité Gevrey des opérateurs de Hörmander, J. Math. pures et appl., 52 (1973), 309-336. | MR | Zbl

[3] M. Durand, Régularité Gevrey d'une classe d'opérateurs hypoelliptiques, J . Math, pures et appl., 57 (1978), 323-350. | MR | Zbl

[4] V. V. Grushin, On a class of elliptic pseudodifferential operators degenerate on a submanifold, Mat. Sbornik, 84 (1971), 163-195. | MR | Zbl

V. V. Grushin, On a class of elliptic pseudodifferential operators degenerate on a submanifold, Math. USSR Sbornik, 13 (1971), 155-185. | DOI | Zbl

[5] L. Hörmander, Linear partial differential operators, Springer-Verlag 1969, Berlin. | DOI | MR | Zbl

[6] M. Mascarello and L. Rodino, A class of pseudo differential operators with multiple non-involutive characteristics, Ann. Sc. Norm. Sup. Pisa, to appear. | Zbl

[7] G. Métivier, Analytic hypoellipticity for operators with multiple characteristics. Comm. Partial Differential Equations, to appear. | MR | Zbl

[8] C. Parenti and L. Rodino, Parametrices for a class of pseudo differential operators, I, II, Annali Mat. Pura ed Appl., 125 (1980), 221-278. | DOI | MR | Zbl

[9] B. Pini, Proprietà locali delle soluzioni di una classe di equazioni ipoellittiche, Rend. Sem. Mat. Padova, 32 (1962), 221-238. | EuDML | MR | Zbl

[10] K. Taniguchi, On the hypoellipticity and the global analytic-hypoellipticity of pseudo differential operators, Osaka J. Math., 11 (1974), 221-238. | MR | Zbl

[11] D. S. Tartakoff, Elementary proofs of analytic hypoellipticity for the b and ¯-Neumann problem. Proceedings of the meeting on Analytic Solutions of Partial Differential Equations, Trento 1981, to appear. | MR

[12] F. Trèves, Analytic hypoellipticity of a class of pseudodifferential operators with double characteristics and applications to the ¯-Neumann problem. Comm. Partial Differential Equations, 3 (1978), 475-642. | DOI | MR | Zbl

[13] L. R. Volevich, Local regularity of the solutions of the quasi-elliptic systems (Russian), Mat. Sbornik, 59 (1962), 3-52. | MR | Zbl

[14] L. Zanghirati, Iterati di operatori quasi-ellittici e classi di Gevrey, Boll. Unione Mat. Ital., 18-B (1981), to appear. | MR | Zbl